# SDR HALA0700269

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 80,596 hours, 15,352 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 89873202
- Condition: Malfunctioned
- Location: Overheat Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT ENG OVHT LOOP 1 STATUS MSG.  T/S PER FIM 26-11-00 SWAPPED LT AND RT AFOLTS CARDS MSG FOLLOW CARD.  RTN GOOD CARD TO ORIGINAL POS.  REPLACED RT ENG CARD M689 MSG CLEARED.  FIRE AND OVHT FOR LT AND RT ENG TEST NORMAL.
